# SDR AALA200802508A

- Difficulty date: November 11, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 23,555 hours
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LEFT AFT LOWER FUSELAGE INOPERATIVE.  CLEANED CONTACTS FOR EMERGENCY LIGHT AT LEFT AFT LOWER FUSELAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
